# SDR 96ZZZM1383

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517MA
- Make and model: Boeing 707321C
- Aircraft serial: 20017
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 9560571B
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MSLP-MGGT - STRONG VIBRATION RIGHT SIDE UPON LANDING AT MGGT.  FOUND NR 3 AND NR 4 FRONT TIRES DESTROYED, WHEELS HAD DAMAGE TO THE RIMS.  FOUND ONE FUSELAGE PLUG BLOWN ON ONE OF THE WHEELS.  SPECULATE THAT THE OTHER TIRE WAS DESTROYED BY THE SHREDDING OF THE TIRE THAT WAS WITHOUT AIR.  CHANGED THE NR 3 AND NR 1 REAR WHEELS AND TIRES AS PRECAUTIONARY MEASURES.  CHECKED ANTI-SKID AND FOUND OPERATIONAL.  ACCOMPLISHED SIDE LOAD LANDING INSPECTION PER MILLION AIR WORK 707/2131 AND FOUND OK.  WHEELS IN WERE OVERHAULED IN JUNE AND JULY OF 1996 RESPECTIVELY.
